MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA POROUS 3 PEG PATELLA 38MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA POROUS 3 PEG PATELLA 38MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Muscle/Tendon Damage (4532)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a quadriceps tendon repair to address quadriceps rupture and patellar dislocation approximately one (1) month following right knee arthroplasty.Initial operative notes noted no intraoperative complications.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4) d10 - concomitant devices - persona posterior stabilized standard femoral component size 10 right catalog #: 42506606802 lot #: 66407636, persona 0 degree cemented tibial component right size h catalog #: 42536008302 lot #: 66407636, persona posterior stabilized articular surface right 14mm catalog #: 42522401014 lot #: 66098412.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a quadriceps tendon repair to address quadriceps rupture and patellar dislocation approximately one (1) month following right knee arthroplasty.Initial operative notes noted no intraoperative complications.Operative notes from the tendon repair noted the patient had acute traumatic quad tendon rupture with patella tilt and lateral subluxation syndrome of the right knee.No abnormalities were noted with the femoral, tibial or articular surface components.The joint was irrigated, patella reduced and an open lateral release was completed with a new quad tendon repair.No intraoperative complications were noted.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a4, b4, b5, b6, b7, e1, e2, e3, g3, g6, h2, h11.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h4, h6, h11.The product was evaluated through manufacturing review and medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA POROUS 3 PEG PATELLA 38MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24183101
Report Number3007963827-2026-00025
Device Sequence Number9557582
Product Code MBH
UDI-Device Identifier00889024646407
UDI-Public(01)00889024646407(17)290820(10)66737902
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K240299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42540500038
Device Lot Number66737902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer01/28/2026
05/04/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/18/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight134 KG
Patient EthnicityNon Hispanic
Patient RaceWhite